RUS  ENG ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив
Импакт-фактор
Правила для авторов

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Журн. СФУ. Сер. Матем. и физ.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Журн. СФУ. Сер. Матем. и физ., 2009, том 2, выпуск 3, страницы 279–287 (Mi jsfu74)  

Сharacterizations of Layer-Finite Groups and Their Extensions

Vladimir I. Senashov

Institute of Computation Modelling, Siberian Branch of Russian Academy of Sciences, Krasnoyarsk, Russia

Аннотация: In the paper we review the results characterizing layer-finite groups and almost layer-finite groups in the class of all groups. We also characterize the groups with layer-finite periodic parts, the groups with almost layer-finite periodic parts and the groups with generalized Chernikov periodic parts. Theorems describing the properties of quasi-layer-finite groups and simple quasi-layer-finite groups are provided.

Ключевые слова: infinite groups, involutions, finiteness conditions.

Полный текст: PDF файл (139 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
УДК: 512.54
Получена: 10.04.2009
Исправленный вариант: 20.06.2009
Принята: 29.06.2009
Язык публикации: английский

Образец цитирования: Vladimir I. Senashov, “Сharacterizations of Layer-Finite Groups and Their Extensions”, Журн. СФУ. Сер. Матем. и физ., 2:3 (2009), 279–287

Цитирование в формате AMSBIB
\RBibitem{Sen09}
\by Vladimir~I.~Senashov
\paper Сharacterizations of Layer-Finite Groups and Their Extensions
\jour Журн. СФУ. Сер. Матем. и физ.
\yr 2009
\vol 2
\issue 3
\pages 279--287
\mathnet{http://mi.mathnet.ru/jsfu74}
\elib{http://elibrary.ru/item.asp?id=12803150}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/jsfu74
  • http://mi.mathnet.ru/rus/jsfu/v2/i3/p279

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Просмотров:
    Эта страница:150
    Полный текст:56
    Литература:23
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2020